Issue Title
Vol 2, No 1 (2015) Asymptotic normality of discretized maximum likelihood estimator for drift parameter in homogeneous diffusion model Abstract  PDF
Kostiantyn Ralchenko
Vol 2, No 3 (2015): PRESTO-2015 Convergence of hitting times for jump-diffusion processes Abstract  PDF
Georgiy Shevchenko
Vol 3, No 3 (2016) Stochastic wave equation in a plane driven by spatial stable noise Abstract  PDF
Larysa Pryhara, Georgiy Shevchenko
Vol 3, No 4 (2016) Drift parameter estimation in stochastic differential equation with multiplicative stochastic volatility Abstract  PDF
Meriem Bel Hadj Khlifa, Yuliya Mishura, Kostiantyn Ralchenko, Mounir Zili
1 - 4 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"